# SDR C2XA99IA253

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3464 - ON TAKEOFF, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE WITH NO FURTHER INCIDENTS REPORTED AT THIS TIME.  (M)
